# SDR ASAA2014093009272

- Difficulty date: September 30, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 64,757 hours, 43,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1010731
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LEFT FWD L1 DOOR FELL OFF.  ACFT GROUNDED.  REPLACED L1 DOOR EPL ASSY.  OPS NORMAL.
